Tonight I have just got back from the hospital because girlfriend was pretty darn ill. She has had this pain in her arm for months now, so I suggested for her to buy some tramadol for it. 30 thai baht for 10, which is just under a dollar. She took 2 yesterday and was fine, she took 2 more today and she vomited everywhere. Then she basically went unconscious and could not talk for a while. I was opening her eye lids, shining lights into her eyes with little response. I was scared as I had never seen anyone like that before, her breathing was shallow and she at one point didn't know anything, as if she had a lobotomy, so I took her to the hospital. Turns out she was allergic to it, and not just allergic but very allergic. She had this injection that reversed it and now she is okay. I thought a few times that I may have to perform CPR tonight glad that is all over. A lesson to learn there.
Wow! Thats scarey! Just goes to show you medications effect everyone differently. Another good reason not to take anything that hasn't been prescribed to you by a dr. However, this would have happened even if she HAD been prescribed it by a dr. You just never know! Thanks for sharing.
Yea I was thinking it over as I felt a sense of guilt, I think her elbow has something either wrong with the joint or a trapped nerve, something which is hard to treat apart from pain meds. She may have been given tramadol anyway, thailand doesn't really have much in the way of hydrocodeine etc. She was okay for the first few hours after today's dose and wanted another two, but I refused as I thought it was a bad idea, it's a good job she didn't take two more. The doctor who treated her had never seen someone that allergic to tramadol before.
1. You told someone to buy addictive medicine over the internet without her docs knowledge.
2. It's TRAMADOL! NEVER, EVER, EVER take tramadol! Never, ever TELL anyone to take tramadol. OK????????
Now....I know you have been on here long enough to see all the bad stuff written about it????????? Yes? Please don't ever recommend that ANYONE take anything that is not given by their doctor. That's very dangerous.....as you see.
I see it is dangerous now yes, and it wasn't over the net by the way, it was from a thai pharmacy. You can buy all kinds of pharms there without a script. It is a lesson to me and to those who may read it and act in the same way, (maybe few)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.